# SDR AALA2019100439005

- Difficulty date: September 30, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 61,810 hours, 27,852 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 38626161
- Condition: Cracked
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A REPORTED ADVERSE PHYSIOLOGICAL SYMPTOMS  DUE TO FUMES IN THE AFT PART OF CABIN. MAINTENANCE FOUND APU TO BE SOURCE OF THE ODOR.  MAINTENANCE FOUND LUBE JET ASSEMBLY CAST FITTING CRACKED AND LEAKING. REMOVED AND REPLACED JET ASSY IAW CMM 49-25-65. LEAK AND OPS CHECK GOOD.
